Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 95, NWS Atlanta, GA

June 3, 20185 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 3, 2018, 4:46 PM EDT for 5 counties in Georgia. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2018, 4:46 PM EDT (20:46 UTC)
Expired
Jun 3, 2018, 5:02 PM EDT
In force
16 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartow County, GA, Cherokee County, GA, Gilmer County, GA, Gordon County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
744 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

440 
WUUS52 KFFC 032046
SVRFFC
GAC015-057-123-129-227-032115-
/O.NEW.KFFC.SV.W.0095.180603T2046Z-180603T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
446 PM EDT SUN JUN 3 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Cherokee County in north central Georgia...
  Southwestern Gilmer County in north central Georgia...
  Eastern Gordon County in northwestern Georgia...
  Pickens County in north central Georgia...
  Northeastern Bartow County in northwestern Georgia...

* Until 515 PM EDT.

* At 445 PM EDT, a severe thunderstorm was located near Ranger, or 13
  miles west of Jasper, moving south at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Canton, Jasper, Ball Ground, Nelson, Waleska, Talking Rock,
  Fairmount, Ranger, Lake Arrowhead, Marblehill, Salacoa Valley,
  Blaine, Talmadge, Oakman, Sutallee, Tate, Reavis Mountain, Hinton
  and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3467 8460 3437 8426 3420 8465 3458 8476
      3460 8472 3460 8471 3459 8470 3459 8468
      3458 8468 3458 8465 3464 8465
TIME...MOT...LOC 2045Z 338DEG 26KT 3453 8465 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
475 
WWUS52 KFFC 032102
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
502 PM EDT SUN JUN 3 2018

GAC015-057-123-129-227-032111-
/O.CAN.KFFC.SV.W.0095.000000T0000Z-180603T2115Z/
Cherokee GA-Gilmer GA-Gordon GA-Pickens GA-Bartow GA-
502 PM EDT SUN JUN 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEROKEE...
SOUTHWESTERN GILMER...EASTERN GORDON...PICKENS AND NORTHEASTERN
BARTOW COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3467 8460 3437 8426 3420 8465 3458 8476
      3460 8472 3460 8471 3459 8470 3459 8468
      3458 8468 3458 8465 3464 8465
TIME...MOT...LOC 2058Z 338DEG 26KT 3442 8459 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:40 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 3, 2:40 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
240 PM EDT Sun Jun 3 2018

.SHORT TERM /Tonight through Monday Night/...
Main focus of the short term continues to be the convection expected
this afternoon and evening. This activity is associated with a
shortwave moving through the region, and at this time is beginning
to move into far north Georgia from Tennessee. Daytime heating has
been enough to punch through two inversions and provide more than
sufficient instability. Still anticipate portions of central Georgia
to see CAPE in excess of 3000-3500 J/Kg. This unstable environment,
combined with the deep moisture profile and shortwave energy will
allow for at least scattered thunderstorm development, if not more
significant in coverage. Hi-Res short-term models have backed off in
both coverage and intensity, so updated forecast package does have
slightly lower PoPs through the early evening hours. Will continue
to monitor and determine whether further adjustments may be needed.

Unlike yesterday with what ended up being a meek wind threat,
modeled DCAPE over the area approaches 2000 J/Kg today, and could
result in severe storms producing strong damaging winds. SPC does
have the state in a Marginal Risk for severe storms, with wind being
the main concern, and hail also possible.

Beyond this evening, the shortwave moves through and puts the state
in dry northwest flow before high pressure centers over the region.
As a result, benign weather is expected - certainly a welcome change
from the soggy, active pattern the region has been in in recent
weeks.  Temperatures will reach into the 80s Monday, and with dew
points settling into the 50s, overnight lows will be cool.

31

.LONG TERM /Tuesday through Sunday/...
No major changes to the current long term forecast. Previous long
term discussion follows...

17

LONG TERM /Monday Night through Saturday/...

Continued good news in the long term as the dry air sinks farther
south into the area through much of the week with consecutive
days of little to no precipitation expected across north/central
GA. While a closed low drops into New England Tuesday through
Wednesday, the energy associated with this system should stay
well north of the region. It should be noted that there is a weak
impulse rounding this trough in the central CONUS that may
provide enough lift to result in a MCS type complex dropping south
into the Gulf Coast states Wednesday. This should have little
impact in GA, possibly providing an increase in clouds across the
southwestern tier. Confidence on this feature is low at this time,
so have kept the area dry. At the surface high pressure remains
in control through Thursday, eventually shifting offshore.

The closed low/trough pivots off the the coast Thursday through
Friday with weak NW flow aloft as ridging in the desert SW tries
to build further east. Impulses will increase within the northern
stream with better deep layer moisture moving into the region to
end out the week. This will mean a better chance of seeing
showers/thunderstorms Friday into Saturday, especially across
north GA. The coverage however still seems limited given most of
the energy remains to our north.

26

&&

.AVIATION...
18Z Update...
VFR conditions through the period. Challenging precip/TS forecast
as organized convection is expected to impact the state today.
Have continued TEMPO for 20-00z for the metro-Atlanta area, and an
hour or so after for KCSG, KAHN and KMCN. Expect gusty winds
within/near convection, otherwise northwest winds at 8-12kt with
gusts to 20kt. Expect winds to come down somewhat overnight before
increasing back to 9-12kt after 15z. Clearing skies after
afternoon/evening storms will remain VFR through the remainder of
the period, with quiet weather in store through Monday.

//ATL Confidence...18Z Update...
Medium on TSRA potential and timing.
High on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  86  61  84 /  20   0   0   5
Atlanta         65  84  64  84 /  20   0   0   5
Blairsville     56  79  54  80 /  30   0   0   5
Cartersville    60  84  59  84 /  20   0   0   5
Columbus        68  88  64  88 /  30   0   0   0
Gainesville     63  84  62  82 /  20   0   0   5
Macon           68  88  62  88 /  30   0   0   5
Rome            61  84  59  84 /  10   0   0   5
Peachtree City  64  86  60  85 /  20   0   0   5
Vidalia         73  89  67  89 /  30   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....17
AVIATION...31
Hazardous weather outlook, Jun 3, 2:45 PM EDT, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
245 PM EDT Sun Jun 3 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
245 PM EDT Sun Jun 3 2018

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered thunderstorms are possible this afternoon and evening. A
few of these storms could become severe with damaging winds,
frequent lightning and large hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is a chance of thunderstorms over parts of central Georgia
Thursday afternoon, and across the entire region Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 3, 3:30 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT SUN JUN 3 2018

GAZ003>005-032000-
Whitfield GA-Catoosa GA-Murray GA-
330 PM EDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA AND MURRAY
COUNTIES UNTIL 400 PM EDT...

At 329 PM EDT...a strong thunderstorm was over Varnell, or 7 miles
north of Dalton...moving south at 30 mph.

  HAZARD...Winds 40 to 50 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dalton, Chatsworth, Ringgold, Fort Oglethorpe, Varnell, Eton, Tunnel
Hill, Cohutta, Sumac, Indian Springs, Rocky Face, Graysville, Mill
Creek, Boynton, Beaverdale, Dawnville and Fort Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3474 8466 3472 8511 3498 8522 3499 8483
TIME...MOT...LOC 1929Z 337DEG 26KT 3487 8499

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 3, 3:30 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT SUN JUN 3 2018

GAZ023-025-035-032000-
Hall GA-Jackson GA-Barrow GA-
330 PM EDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...WESTERN
JACKSON AND BARROW COUNTIES UNTIL 400 PM EDT...

At 330 PM EDT...a strong thunderstorm was over Candler, or near
Gainesville...moving south at 15 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Winder, Jefferson, Braselton, Auburn, Flowery Branch,
Oakwood, Statham, Arcade, Hoschton, Bethlehem, Pendergrass, Carl,
Talmo, Candler, Fort Yargo State Park, County Line, Thompsons Mill,
Chateau Elan and Russell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3401 8346 3393 8379 3406 8385 3412 8382
      3410 8386 3411 8386 3426 8393 3430 8378
TIME...MOT...LOC 1930Z 340DEG 14KT 3422 8382

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 3, 3:45 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT SUN JUN 3 2018

GAZ002-004-011-012-019-032015-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Floyd GA-
345 PM EDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHWESTERN WHITFIELD...SOUTHEASTERN WALKER...WESTERN GORDON AND
NORTHEASTERN FLOYD COUNTIES UNTIL 415 PM EDT...

At 345 PM EDT...a strong thunderstorm was over Suttles Mill, or 7
miles southeast of Lafayette...moving east at 20 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Calhoun, Resaca, Naomi, Oostanaula, Subligna, Suttles Mill, Villanow,
Sugar Valley, Lake Marvin, Nickelsville, Everett Springs and Audubon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3463 8491 3462 8491 3462 8487 3461 8486
      3461 8485 3459 8480 3441 8496 3459 8528
      3475 8520
TIME...MOT...LOC 1945Z 288DEG 17KT 3466 8516

HAIL...0.75IN
WIND...40MPH
Local storm report, Jun 3, 3:57 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SUN JUN 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             LAFAYETTE               34.70N  85.28W
06/03/2018  E1.00 INCH       WALKER             GA   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL WAS REPORTED IN LAFAYETTE.

&&

EVENT NUMBER FFC1800241

LREAVES
Special weather statement, Jun 3, 4:15 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT SUN JUN 3 2018

GAZ002>005-012-013-020-032045-
Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Bartow GA-Pickens GA-
Murray GA-
415 PM EDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...
SOUTHEASTERN WALKER...GORDON...NORTHEASTERN BARTOW...SOUTHWESTERN
PICKENS AND SOUTHWESTERN MURRAY COUNTIES UNTIL 445 PM EDT...

At 415 PM EDT...a line of strong thunderstorms was along a line
extending from Graysville to near Calhoun...and moving east at 40
mph.

  HAZARD...Winds 40 to 50 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Calhoun, Ringgold, Fort Oglethorpe, Adairsville, Varnell,
Tunnel Hill, Cohutta, Resaca, Fairmount, Ranger, Redbud, Folsom,
Oakman, Funkhouser, Sonoraville, Indian Springs, Wood Station, Rocky
Face and Graysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3438 8457 3438 8458 3439 8458 3441 8460
      3441 8465 3438 8465 3438 8494 3498 8524
      3499 8498
TIME...MOT...LOC 2015Z 282DEG 33KT 3497 8513 3451 8489

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 3, 4:26 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
426 PM EDT SUN JUN 3 2018

GAZ005-007-012-013-032100-
Gilmer GA-Gordon GA-Pickens GA-Murray GA-
426 PM EDT SUN JUN 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHEASTERN GORDON...PICKENS AND SOUTHEASTERN MURRAY COUNTIES UNTIL
500 PM EDT...

At 426 PM EDT...a strong thunderstorm was over Carters, or 11 miles
southwest of Ellijay...moving southeast at 40 mph.

  HAZARD...Winds 40 to 50 mph...up to penny sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Carters, Talona, Tails Creek, Ramhurst,
Marblehill, Blaine, Lake Tamarack, Talmadge, Tate, Hinton and
Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3442 8426 3441 8426 3438 8442 3439 8443
      3438 8444 3438 8457 3474 8482 3475 8466
TIME...MOT...LOC 2026Z 323DEG 35KT 3460 8466

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:15 PM EDTSpecial Weather StatementFFCGlascock, Warren30 min
Jun 2, 8:45 PM EDTSpecial Weather StatementFFCCrisp, Dooly30 min
Jun 2, 9:16 PM EDTSpecial Weather StatementFFCCrisp, Dooly29 min
Jun 3, 2:59 PM EDTSpecial Weather StatementFFCWalker31 min
Jun 3, 3:00 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jun 3, 3:02 PM EDTSpecial Weather StatementFFCHall28 min
Jun 3, 3:19 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker26 min
Jun 3, 3:30 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield30 min
Jun 3, 3:44 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield31 min
Jun 3, 3:45 PM EDTSpecial Weather StatementFFCGordon30 min
Jun 3, 4:15 PM EDTSpecial Weather StatementFFCCatoosa, Gordon, Whitfield30 min
Jun 3, 4:26 PM EDTSpecial Weather StatementFFCPickens34 min
Jun 3, 4:50 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Jun 3, 5:11 PM EDTSpecial Weather StatementFFCHarris34 min
Jun 3, 5:22 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Troup38 min
Jun 3, 5:34 PM EDTSpecial Weather StatementFFCStewart, Webster26 min
Jun 3, 6:00 PM EDTSpecial Weather StatementFFCHarris, Talbot30 min
Jun 3, 6:03 PM EDTSpecial Weather StatementFFCClayton27 min
Jun 3, 6:10 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot35 min
Jun 3, 6:30 PM EDTSpecial Weather StatementFFCHenry30 min
Jun 3, 6:31 PM EDTSpecial Weather StatementFFCClayton14 min
Jun 3, 6:35 PM EDTSpecial Weather StatementFFCMeriwether25 min
Jun 3, 6:45 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale30 min
Jun 3, 6:48 PM EDTSpecial Weather StatementFFCMarion27 min
Jun 3, 6:57 PM EDTSpecial Weather StatementFFCTaylor33 min
Jun 3, 7:00 PM EDTSpecial Weather StatementFFCTalbot30 min
Jun 3, 7:02 PM EDTSpecial Weather StatementFFCButts, Jasper, Newton28 min
Jun 3, 7:15 PM EDTSpecial Weather StatementFFCHenry15 min
Jun 3, 7:20 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Monroe, Newton, Spalding25 min
Jun 3, 7:22 PM EDTSpecial Weather StatementFFCUpson23 min
Jun 3, 7:35 PM EDTSpecial Weather StatementFFCLamar, Spalding25 min
Jun 3, 7:47 PM EDTSevere Thunderstorm WarningFFCBaldwin, Butts, Jasper, Jones, Lamar, Monroe and 2 more28 min
Jun 3, 7:49 PM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Spalding, Upson26 min
Jun 3, 7:51 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.